Forskning
Udskriv Udskriv
Switch language
Region Hovedstaden - en del af Københavns Universitetshospital
Udgivet

Acute dystonia mimicking angioedema of the tongue: a video-illustrated case

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

DOI

  1. Severe acute hepatitis E infection presenting with acute abdomen and meningoencephalitis

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

  2. Severe hypophosphataemia following oral bisphosphonate treatment in a patient with osteoporosis

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

  3. Intracranial entrapment of a haemodialysis catheter guidewire

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

  4. Hepatic epitheloid haemangioendothelioma: a rare malignant tumour

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

  1. Clinical Features and Disease Course of Primary Angioedema Patients in a Tertiary Care Hospital

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

  2. Acquired complement C1 esterase inhibitor deficiency in a patient with a rare SERPING1 variant with unknown significance

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

Vis graf over relationer

We report a case of acute dystonia of the face, jaw and tongue caused by metoclopramide and mimicking angioedema. The patient had attacks for several years before the correct diagnosis was made and we present the first ever published video footage of an attack. This adverse drug reaction is known, but might be underdiagnosed since it can mimic a wide range of other diseases.

OriginalsprogEngelsk
TidsskriftBMJ Case Reports
Vol/bind2013
ISSN1757-790X
DOI
StatusUdgivet - 8 jul. 2013
Eksternt udgivetJa

ID: 52553663